# SDR DALA2024062506501

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA WAS FOUND ON TRAILING EDGE WEDGE LOWER SKIN OF SLAT 2 OF 2.5IN LENGTH AND 1.0IN WIDTH AT OSS 576.   TRAILING EDGE WEDGE LOWER SKIN OF SLAT NR 2 WAS REPAIRED PER B757-200 SRM 51-70-10-2R PROCEDURE REPAIR GENERAL AND SRM 57-43-02-2R PROCEDURE 1 REPAIR 1.
